# SDR FDEA202311241888

- Difficulty date: November 24, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,408 hours, 20,764 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: H

## Discrepancy

RIGHT DOOR SLIDE WILL NOT TEST.  SECURED SWITCH AND PERFORMED OPS CK OF R1 REMOTE PRESS INDICATOR, CKS GOOD.
